An asymptotic bound for the tail of the distribution of the maximum of a gaussian process
Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 1, p. 47-57
@article{AIHPB_1985__21_1_47_0,
     author = {Berman, Simeon M.},
     title = {An asymptotic bound for the tail of the distribution of the maximum of a gaussian process},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {1},
     year = {1985},
     pages = {47-57},
     zbl = {0605.60043},
     mrnumber = {791269},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1985__21_1_47_0}
}
Berman, Simeon M. An asymptotic bound for the tail of the distribution of the maximum of a gaussian process. Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 1, pp. 47-57. http://www.numdam.org/item/AIHPB_1985__21_1_47_0/

[1] S.M. Berman, Sojourns and extremes of Gaussian processes. Ann. Probability, t. 2,1974, p. 999-1026, Correction, t. 8, 1980, p. 999, Correction, t. 12, 1984, p. 281. | MR 372976 | Zbl 0298.60026

[2] S.M. Berman, Sojourns and extremes of stationary processes. Ann. Probability, t. 10, 1982, p. 1-46. | MR 637375 | Zbl 0498.60035

[3] X. Fernique, Continuité des processus Gaussiens. C. R. Acad. Sci. Paris, t. 258, 1964, p. 6058-6060. | MR 164365 | Zbl 0129.30101

[4] X. Fernique. Régularité des Trajectoires des Fonctions Aléatoires Gaussiennes. École d'été. Calcul des Probabilités, St-Flour, 1974. | MR 413238 | Zbl 0331.60025

[5] M.R. Leadbetter, G. Lindgren and H. Rootzen, Extremes and Related Properties of Random Sequences and Processes. Springer-Verlag, New York, 1983. | MR 691492 | Zbl 0518.60021

[6] J. Pickands, III. Upcrossing probabilities for stationary Gaussian processes. Trans. Amer. Math. Soc., t. 145, 1969, p. 51-73. | MR 250367 | Zbl 0206.18802